# SDR 96ZZZX1313

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Fs 360
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FUSELAGE EXTERIOR, EVIDENCE OF CORROSION AT FS 360 AT LAP SEAM STR 10R.  REMOVED FASTENERS PER SRM 51-30-2, CLEANED CORROSION PER SRM 51-10-6, ALODINE AND PRIMED PER SRM 51-10-2, AND REINSTALLED FASTENERS PER SRM 51-30-2.  TAT:  53,881.4 HRS.  TAC:  36,380.
